# SDR CA020117011

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING CRUISE AT FL280 / IAS 280, THE RIGHT WINDOW CRACKED. RIGHT WINDOW REPLACED PER AMM.
